# SDR AALA202208033356

- Difficulty date: August 2, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N928AM
- Make and model: Airbus A300*
- Aircraft serial: 7515
- Aircraft time: 16,267 hours, 6,255 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Part number: FE277000
- Part serial: 6696
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Part time: 6,454 hours, 2,535 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R3 DOOR FORWARD ASSIST BOTTLE PRESSURE IS AT 0 PSI. REPLACED R3 DOOR ASSIST BOTTLE PER AMM 52-22-14.
